Skip to main content
Log in

Die endlichen Gruppen ohne direkt unzerlegbare Untergruppen

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Literatur

  1. Zassenhaus: Lehrbuch der Gruppentheorie, Bd. 1, Satz 17, S. 113, 1937.

    Google Scholar 

  2. Zassenhaus: Lehrbuch der Gruppentheorie, Bd. 1, Satz 11, S. 139, 1937.

    Google Scholar 

  3. Speiser: Theorie der Gruppen von endlicher Ordnung, 3. Aufl., S. 202, Satz 180, 1937.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Rédei, L. Die endlichen Gruppen ohne direkt unzerlegbare Untergruppen. Math. Ann. 122, 127–130 (1950). https://doi.org/10.1007/BF01342889

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01342889

Navigation